Ontology highlight
ABSTRACT: Background
Potential drug-drug interactions (PDDIs) commonly occur because of aging and comorbidities in people living with human immunodeficiency virus (HIV; PLWH). Protease inhibitors and non-nucleoside reverse transcriptase inhibitors have been reported to cause PDDIs in these patients. However, there are few reports of PDDIs in the era of treatment using integrase strand transfer inhibitors. Therefore, we investigated PDDIs in Japanese PLWH receiving antiretroviral drugs (ARVs).Methods
This was a cross-sectional observational study conducted in Japanese outpatients. All eligible patients who had received ARV therapy for at least 48 weeks were enrolled. The primary endpoint was the incidence of PDDIs detected using the Lexicomp® interface.Results
Of the 71 eligib
SUBMITTER: Kunimoto Y
PROVIDER: S-EPMC8638141 | biostudies-literature | 2021 Dec
REPOSITORIES: biostudies-literature